Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 184, NWS St. Louis, MO

May 25, 2008Saint Louis County, City of Saint Louis, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 25, 2008, 12:30 PM CDT for Saint Louis County, City of Saint Louis, Missouri. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2008, 12:30 PM CDT (17:30 UTC)
Expired
May 25, 2008, 1:30 PM CDT
In force
60 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties City of Saint Louis, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 34 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 12:36 PM CDTHAIL 0.5Ellisville, MO
May 25, 1:17 PM CDTHAIL 0.88St. Louis, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.5 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1337 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 251730
SVRLSX
MOC189-510-251830-
/O.NEW.KLSX.SV.W.0184.080525T1730Z-080525T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1230 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI   
  ST. LOUIS CITY IN EAST CENTRAL MISSOURI

* UNTIL 130 PM CDT

* AT 1227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
  STORM WAS LOCATED NEAR WILDWOOD...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ELLISVILLE...
  BALLWIN...
  MANCHESTER...
  VALLEY PARK...
  TOWN AND COUNTRY...
  DES PERES...
  KIRKWOOD...
  WARSON WOODS...
  GLENDALE...
  OAKLAND...
  ST. LOUIS CITY...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3875 9017 3871 9020 3868 9020 3866 9018
      3861 9018 3855 9026 3852 9072 3864 9071
      3877 9017
TIME...MOT...LOC 1730Z 260DEG 22KT 3857 9062

$$

MILLER
3 follow-up statements
000 
WWUS53 KLSX 251810
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
110 PM CDT SUN MAY 25 2008

MOC189-510-251830-
/O.CON.KLSX.SV.W.0184.000000T0000Z-080525T1830Z/
ST. LOUIS CITY MO-ST. LOUIS MO-
110 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT 
FOR ST. LOUIS COUNTY AND ST. LOUIS CITY...

AT 107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
MAPLEWOOD...MOVING EAST AT 25 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
HILLSDALE...UPLANDS PARK...BEVERLY HILLS...NORTHWOODS...ST. LOUIS...
JENNINGS...RIVERVIEW AND BELLEFONTAINE NEIGHBORS.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3871 9020 3868 9020 3866 9018 3861 9018
      3855 9026 3854 9038 3854 9039 3854 9052
      3872 9036 3877 9017 3876 9017
TIME...MOT...LOC 1810Z 260DEG 22KT 3861 9031

$$

MILLER
000 
WWUS53 KLSX 251825
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
124 PM CDT SUN MAY 25 2008

MOC189-510-251830-
/O.CON.KLSX.SV.W.0184.000000T0000Z-080525T1830Z/
ST. LOUIS CITY MO-ST. LOUIS MO-
124 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT 
FOR EASTERN ST. LOUIS COUNTY AND ST. LOUIS CITY...

AT 120 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM 
PRODUCING NICKEL SIZE HAIL AT KINGSHIGHWAY AND CHIPPEWA. THIS STORM 
IS NOW LOCATED NEAR ST. LOUIS...MOVING EAST AT 25 MPH.


LAT...LON 3871 9020 3868 9020 3866 9018 3861 9018
      3861 9019 3855 9026 3854 9042 3874 9025
      3877 9018 3876 9017
TIME...MOT...LOC 1824Z 260DEG 22KT 3862 9020

$$

MILLER
000 
WWUS53 KLSX 251833
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
133 PM CDT SUN MAY 25 2008

MOC189-510-251843-
/O.EXP.KLSX.SV.W.0184.000000T0000Z-080525T1830Z/
ST. LOUIS CITY MO-ST. LOUIS MO-
133 PM CDT SUN MAY 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ST. LOUIS COUNTY 
AND ST. LOUIS CITY EXPIRED AT 130 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARS TO BE SEVERE.

LAT...LON 3871 9020 3868 9020 3866 9018 3861 9018
      3861 9019 3855 9026 3854 9042 3874 9025
      3877 9018 3876 9017
TIME...MOT...LOC 1825Z 260DEG 22KT 3862 9019

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 11:56 AM CDT, 34 minutes earlier.

Area forecast discussion, May 25, 11:56 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 AM CDT SUN MAY 25 2008

.DISCUSSION...
/435 AM CDT SUN MAY 25 2008/
ANOTHER DAY IN THE HOLIDAY WEEKEND AND YET ANOTHER CHALLENGING
PCPN FORECAST. MODELS ALL TAKE THE HI AMPLITUDE H500 RIDGE THAT
HAD DOMINATED THE CNTRL CONUS AND FLATTEN IT OVER THE COURSE OF
THE NEXT 24-36HRS...BUT THIS IS MERELY TEMPORARY...AS THE RIDGE
BEGINS TO RE-ASSERT ITSELF BY MID WEEK. AT THE SURFACE...HI PRES
FADES TO THE E TODAY...AND WRMFNT PUSHES THRU...RESULTING IN THE
RETURN OF S FLOW. THIS REMAINS IN FORCE THRU TONIGHT AND THE EARLY
PART OF MONDAY UNTIL CDFNT APPROACHES FROM THE NW LATE MONDAY
AFTERNOON IN THE NRN FA. THIS FRONT WILL THEN PROCEED TO SLOWLY
PUSH THRU THE FA MONDAY NIGHT AND TUESDAY. I USE THE TERM FRONT
LOOSELY IN THIS CASE AS EXPECTED MCS TO OUR NW AND N LATE TONIGHT
WILL LIKELY DROP AN EFFECTIVE FRONTAL BOUNDARY FURTHER S AT A
QUICKER RATE THAN MODELS ARE MOVING THE SYNOPTIC FRONT. BY MID
WEEK...STRONG 1030MB HI PRES TAKES CONTROL FROM THE N WITH NELY
SFC FLOW AND DRY AIR.

RICH MOISTURE THRU THE COLUMN WILL PREVAIL AREAWIDE THRU EARLY
TUESDAY...WITH PWATS AOA 1.5 OR AOA 200PCT OF NORMAL. PASSAGE OF
CDFNT ON TUESDAY WILL FINALLY ALLOW MUCH DRIER AIR TO FILTER SWD.
INSTABILITY THRU EARLY TUESDAY WILL ALSO NOT BE IN SHORT SUPPLY
EITHER...WITH STEEP MID LEVEL LAPSE RATES...AND MLCAPE VALUES
BETWEEN 1K AND 3K J/KG DEPENDING ON THE EXACT TIME PERIOD. THE
KEY WILL BE PICKING OUT THE MAIN FORCING MECHANISMS FOR PCPN PROB
FORECAST BUT GIVEN HI MOISTURE CONTENT...ANY ORGANIZED CONVECTION
WILL WARRANT SOME MENTION OF HEAVY RAINFALL POTENTIAL DUE TO
EXPECTED HI EFFICIENCY RAINFALL RATES.

FOR TODAY...MAIN FORCING WILL COME ALOFT FROM H850 MOISTURE
CONVERGENCE FROM LO LEVEL JET AND ALSO SOME WAA. THIS SHOULD ALLOW
SCT SHRA/TSRA TO DEVELOP OVER MAINLY THE NRN FA THIS MORNING...
WITH LESSER CHANCES IN CNTRL AND E CNTRL MO AND SWRN IL. ALMOST
NON-EXISTANT CAP THIS AFTERNOON MAY ALLOW A FEW MORE CELLS TO
DEVELOP WITH THE HEATING OF THE DAY...SO EXPANDED LOW CHANCE TO
ALL AREAS. DECENTLY HI MLCAPE VALUES OF 2000 J/KG BUT NOT THE BEST
ENVIRONMENT OTHERWISE...MAY LEAD TO MARGINALLY SVR STORMS SHOULD
THEY FORM. WENT WITH A MOS BLEND ON TEMPS...AS SLY FLOW AND
CLOUDS NOT CONDUCIVE TO FULL H850 MIXING...AND WHILE MUCH WARMER
THAN YESTERDAY...SHOULD ONLY PEAK IN THE MID 80S MOST AREAS.

MORE POTENT CONVECTION TAKES PLACE LATER TONIGHT WITH EXPECTED MCS
OVER NWRN MO WHICH SHOULD TRACK EWD ACROSS NRN MO. EXPECT IT TO
ARRIVE IN THE NRN FA LATE TONIGHT AND THEN PERSIST INTO MONDAY
MORNING. GOOD FORCING THRU THE COLUMN...INCLUDING RIGHT ENTRANCE
REGION UPPER LEVEL JET SUPPORT...AND VERY MOIST AMS WILL HELP
INDUCE HI RAINFALL RATES. ALL OF THIS NOT EXPECTED TO ENTER THE
NRN FA EN MASSE UNTIL 09Z/MON AT LEAST...IF NOT LATER. AS THE MCS
TRAVERSES THRU THE NRN FA ON MONDAY MORNING...IT SHOULD DROP AN
OUTFLOW SWD TOWARD THE I-70 CORRIDOR AND THIS IS EXPECTED TO AID
IN MIDDAY/EARLY AFTN CONVECTIVE DEVELOPMENT THERE. MONDAY LOOKS
LIKE IT HAS THE POTENTIAL TO BE RATHER WARM FOR AREAS FROM THE
I-70 CORRIDOR S...WITH A TIGHT TEMP GRADIENT SOMEWHERE TO THE N
DEPENDING ON EXACT MCS TRACK AND IMPACT...BUT HI BUST POTENTIAL
HAS ME BACKING OFF SLIGHTLY FROM THE WARMER MOS OVER KCOU/KSTL
AREAS AND GOING MID 80S WITH UPR 80S IN STL CITY.

EVERYTHING IS EXPECTED TO RESET AGAIN MONDAY NIGHT AS ANOTHER MCS
DEVELOPS TO OUR W AND TRACKS EWD...BUT WITH A BIT MORE SLY TRACK
THAN THE MCS FROM THE PREVIOUS DAY. NEEDLESS TO SAY...MUCH OF THIS
IS TENTATIVE DEPENDING ON THE EXACT IMPACT OF THE MCS TONIGHT AND
WHERE BOUNDARIES GET LAID OUT ETC.

SYNOPTIC FRONT FINALLY PUSHES THRU THE SRN FA ON TUESDAY GIVING
OUR AREA A REPRIEVE IN THE RAIN CHANCES. HI PRES BUILDING BEHIND
IT LOOKS RATHER POTENT...1030MB STRENGTH...AND SHOULD SEE MILD
TEMPS WITH LOW HUMIDITY OVER MOST OF THE FA.

TES

&&

.AVIATION...
/1131 AM CDT SUN MAY 25 2008/
FOR THE 18Z TAFS...ALTHOUGH MOST OF THE CONVECTION HAS PUSHED E OF
THE TAF SITES ATTM EXPECTING AT LEAST ISOLD TO WDLY SCT CONVECTION
TO DVLP THIS AFTN NR OUTFLOW BNDRYS FM PREVIOUS CONVECTION AND AS
A WRMFNT MOVES NEWD THRU THE CWA. LATEST RADAR IMAGES DEPICT AN
ISOLD TSRA OVER THE WRN PTN OF THE STL METRO AREA WHICH MAY
IMPACT STL/SUS ARND 18Z. LOW LVL STRATUS CLOUD CEILING IN COU
SHOULD RISE INTO THE VFR CATAGORY EARLY THIS AFTN. S-SELY SFC
WNDS SHOULD VEER ARND TO A MORE S-SWLY DIRECTION TGT AND MON MRNG
AFTER THE PASSAGE OF THE WRMFNT. SHOULD BE MAINLY MID-HI LVL
CLOUDINESS TGT. AN MCS IS EXPECTED TO MOVE THRU NRN MO LT TGT INTO
MON MRNG. WILL INCLUDE A PROB30 GRP OF TSRA IN UIN DURING THE
EARLY MRNG HRS. MAY ALSO INCLUDE A PROB30 GRP OF TSRA FOR THE
REST OF THE TAF SITES BY LT MRNG ON MON ALONG WITH A LOW LVL CLOUD
CEILING ARND 3000 FT.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 25, 5:33 AM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
533 AM CDT SUN MAY 25 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
533 AM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS GENERALLY FOR
AREAS NORTH AND WEST OF ST. LOUIS...OR INCLUDING PARTS OF
NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING WITH
THE POTENTIAL FOR MARGINALLY SEVERE HAIL AND GUSTY WINDS IN THE
STRONGER STORMS...BUT MORE ORGANIZED CONVECTION WITH THE GREATER
SEVERE THREAT IS EXPECTED TO IMPACT THIS AREA LATE TONIGHT.
ELSEWHERE...THERE IS A CHANCE FOR MAINLY AFTERNOON THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AREAWIDE ON
MEMORIAL DAY AND MONDAY NIGHT ALONG A SLOW MOVING FRONTAL SYSTEM
THAT WILL EXTEND ACROSS MISSOURI AND ILLINOIS. IT IS LIKELY A
CONVECTIVE SYSTEM WILL BE IMPACTING PARTS OF NORTHEAST MISSOURI
AND WEST CENTRAL ILLINOIS MONDAY MORNING...AND ANOTHER CONVECTIVE
SYSTEM WILL FOLLOW MONDAY NIGHT FOR AREAS FURTHER SOUTH. GIVEN THE
HIGH MOISTURE CONTENT OF THE ATMOSPHERE...LOCALLY HEAVY RAINFALL
WILL ALSO BE POSSIBLE DURING THIS TIME. THE CHANCE FOR
THUNDERSTORMS WILL CONTINUE ON TUESDAY...MAINLY FOR AREAS SOUTH
OF INTERSTATE 70.

THE CHANCE FOR THUNDERSTORMS WILL RETURN ON FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE OVER THE SLIGHT RISK FOR SEVERE
AREA...ESPECIALLY LATER TONIGHT WITH THE MORE ORGANIZED
CONVECTION. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER
TO THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, May 25, 6:42 AM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
642 AM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0641 AM     HAIL             BOWLING GREEN           39.34N  91.20W
05/25/2008  E0.25 INCH       PIKE               MO   CO-OP OBSERVER

&&

EVENT NUMBER 00094

TES
Special weather statement, May 25, 10:17 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1017 AM CDT SUN MAY 25 2008

ILZ100-MOZ063-251615-
MADISON IL-ST. LOUIS MO-
1017 AM CDT SUN MAY 25 2008

AT 1017 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAZELWOOD...MOVING EAST AT 21 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL...HEAVY RAIN...AND
FREQUENT LIGHTNING AS IT AFFECTS DELLWOOD...FERGUSON...BLACK JACK...
JENNINGS...BELLEFONTAINE NEIGHBORS...RIVERVIEW...SPANISH LAKE...
MITCHELL...PONTOON BEACH AND POAG BETWEEN 1017 AM AND 1115 AM.

CVKING
Local storm report, May 25, 10:48 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1048 AM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1047 AM     HAIL             GLEN CARBON             38.76N  89.97W
05/25/2008  M1.00 INCH       MADISON            IL   TRAINED SPOTTER

&&

EVENT NUMBER 00095

BRITT
Local storm report, May 25, 12:19 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1219 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1217 PM     HAIL             ST. PETERS              38.78N  90.61W
05/25/2008  M0.88 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            NICKEL SIZE HAIL AT HIGHWAY 94 AND KISKER ROAD

&&

EVENT NUMBER 00096

BRITT
Local storm report, May 25, 12:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1220 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1219 PM     HAIL             ST. PETERS              38.78N  90.61W
05/25/2008  M1.00 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            QUARTER SIZE HAIL AT HIGHWAY 94 AND JUNGERMANN

&&

EVENT NUMBER 00097

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 6:32 AM CDTSevere Thunderstorm WarningLSXPike43 min
May 25, 6:58 AM CDTSevere Thunderstorm WarningLSXLewis, Marion47 min
May 25, 8:15 AM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Osage45 min
May 25, 11:49 AM CDTSevere Thunderstorm WarningLSXSaint Charles41 min
May 25, 12:19 PM CDTSevere Thunderstorm WarningLSXSaint Louis41 min
May 25, 2:37 PM CDTSevere Thunderstorm WarningLSXJefferson53 min
May 25, 3:18 PM CDTSevere Thunderstorm WarningLSXJefferson42 min
May 25, 3:57 PM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more71 hr
May 25, 4:16 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe59 min
May 25, 5:03 PM CDTFlash Flood WarningLSXAudrain, Boone, Monroe4 hr
May 25, 5:13 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Ralls62 min
May 25, 5:48 PM CDTTornado WarningLSXAudrain, Ralls42 min
May 25, 6:09 PM CDTSevere Thunderstorm WarningLSXPike51 min
May 25, 6:26 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike64 min
May 25, 6:39 PM CDTSevere Thunderstorm WarningLSXMonroe, Ralls51 min
May 25, 6:43 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren47 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.